# SDR UALA2012062903478

- Difficulty date: June 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,768 hours, 25,656 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE ODOR INSIDE AFT FWD LAV.  REPLACED BALLAST IN AFT FWD LAV, NO DAMAGE FOUND OTHER THAN BALLAST, CHECKED ASSOCIATED WIRING OK.  MIRROR LIGHT INOP, DOME LIGHTS OPS GOOD.
